Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have slight ED. Taking ramipril, asprin and simvastatin. Diagnosed with COPD. Safe to take low dose of CIALIS?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4670 Questions
Question
Hi there! I have slight ED and am on various medication for health problems I have had for a few years. I had an MI in 2005 but have not had problems since. I am taking ramipril, aspirin and simvastatin daily for this. Two years ago I was diagnosed with COPD. I use three inhalers on a daily basis.

Am I okay to take a low dose of CIALIS on a daily basis?
Posted Wed, 16 Oct 2013 in Heart Failure
 
 
Answered by Dr. Seikhoo Bishnoi 4 hours later
Brief Answer:
Hello

Detailed Answer:
Welcome to XXXXXXX

You are 63 years old male has history of Myocardial Infarction in 2005. You have been diagnosed with COPD in 2011. You are also a known case of Diabetes type 2. Currently you are taking Ramipril, Aspirin and Simvastatin daily. You are also using inhalers for COPD.

Cialis is Tadalafil and it is a safe drug to use in erectile dysfunction. It can cause mild hypotension but over all its a safe drug to use. Mild headache can occur as side effect.

You can use this drug without fear as there is no significant interactions of this drug with the drugs you are taking.

One absolute contraindication of this drug is its use with Nitroglycerine. Other drugs can be used without fear.

Hope this helps you, if you have more questions you can ask again.

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor